Basit öğe kaydını göster

dc.contributor.authorBakırtaş, İlkaytr_TR
dc.contributor.authorDemiray, Hilmitr_TR
dc.date.accessioned2015-01-15T23:00:19Z
dc.date.available2015-01-15T23:00:19Z
dc.date.issued2005-07
dc.identifier.citationBakırtaş, I., & Demiray, H. (2005). Weakly non-linear waves in a tapered elastic tube filled with an inviscid fluid. International Journal of Non-Linear Mechanics, 40(6), 785-793. doi:10.1016/j.ijnonlinmec.2004.03.003en_US
dc.identifier.urihttp://hdl.handle.net/11729/175
dc.identifier.urihttp://dx.doi.org/10.1016/j.ijnonlinmec.2004.03.003
dc.description.abstractIn the present work, treating the artery as a tapered, thin walled, long and circularly conical prestressed elastic tube and using the longwave approximation, we have studied the propagation of weakly non-linear waves in such a fluid-filled elastic tube by employing the reductive perturbation method. By considering the blood as an incompressible inviscid fluid, the evolution equation is obtained as the Korteweg-de Vries equation with a variable coefficient. It is shown that this type of equation admits a solitary wave-type solution with variable wave speed. It is observed that, the wave speed decreases with distance for positive tapering while it increases for negative tapering. It is further observed that, the progressive wave profile for expanding tubes (a > 0) becomes more steepened whereas for narrowing tubes (a < 0) it becomes more flattened.en_US
dc.language.isoenen_US
dc.publisherPergamon-Elsevier Science Ltden_US
dc.relation.isversionof10.1016/j.ijnonlinmec.2004.03.003
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.sourceInternational Journal of Non-Linear Mechanicsen_US
dc.subjectPressure wavesen_US
dc.subjectSolitary wavesen_US
dc.subjectShock wavesen_US
dc.subjectArteriesen_US
dc.subjectPropagationen_US
dc.subjectEquationen_US
dc.titleWeakly non-linear waves in a tapered elastic tube filled with an inviscid fluiden_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.contributor.departmentIsik University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorIDTR5963
dc.contributor.authorIDTR116318
dc.identifier.volume40
dc.identifier.issue0020-7462
dc.identifier.issue6
dc.identifier.startpage785
dc.identifier.endpage793
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster